Advertisement

Linearized Oscillation Theory for Nonlinear Delay Impulsive Equations

  • Ravi P. Agarwal
  • Leonid Berezansky
  • Elena Braverman
  • Alexander Domoshnitsky
Chapter
  • 840 Downloads

Abstract

Chapter 14 is devoted to nonoscillation and oscillation problems for nonlinear impulsive delay differential equations. Impulses provide an adequate description of sharp system changes when the time of the change is negligible when compared to the process dynamics. The main approach to study these problems is the linearized oscillation theory which was introduced and justified in Chap.  10. Using linearized results, explicit oscillation and nonoscillation conditions are obtained for impulsive models of population dynamics, such as the delay logistic equation and the generalized Lasota-Wazewska equation.

Keywords

Linearized Oscillation Theory Delay Logistic Equation Impulsive Model Explicit Oscillation Sharp System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 11.
    Agarwal, R.P., Karakoc, F.: A survey on oscillation of impulsive delay differential equations. Comput. Math. Appl. 60, 1648–1685 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 17.
    Arino, O., Győri, I.: Qualitative properties of the solutions of a delay differential equation with impulses. II. Oscillations. Differ. Equ. Dyn. Syst. 7, 161–179 (1999) zbMATHGoogle Scholar
  3. 50.
    Berezansky, L., Braverman, E.: On oscillation of an impulsive logistic equation. Dyn. Contin. Discrete Impuls. Syst., Ser. A Math. Anal. 9, 377–396 (2002) MathSciNetzbMATHGoogle Scholar
  4. 55.
    Berezansky, L., Braverman, E.: Linearized oscillation theory for a nonlinear nonautonomous delay differential equation. J. Comput. Appl. Math. 151, 119–127 (2003) MathSciNetzbMATHCrossRefGoogle Scholar
  5. 57.
    Berezansky, L., Braverman, E.: Linearized oscillation theory for a nonlinear delay impulsive equation. J. Comput. Appl. Math. 161, 477–495 (2003) MathSciNetzbMATHCrossRefGoogle Scholar
  6. 149.
    Duan, Y.R., Feng, W., Yan, J.R.: Linearized oscillation of nonlinear impulsive delay differential equations. Comput. Math. Appl. 44, 1267–1274 (2002) MathSciNetzbMATHCrossRefGoogle Scholar
  7. 154.
    Erbe, L.H., Kong, Q., Zhang, B.G.: Oscillation Theory for Functional Differential Equations. Dekker, New York (1995) Google Scholar
  8. 157.
    Fishman, S., Marcus, R.: A model for spread of plant disease with periodic removals. J. Math. Biol. 21, 149–158 (1984) MathSciNetzbMATHCrossRefGoogle Scholar
  9. 167.
    Gopalsamy, K.: Stability and Oscillation in Delay Differential Equations of Population Dynamics. Kluwer Academic, Dordrecht, Boston, London (1992) Google Scholar
  10. 192.
    Győri, I., Ladas, G.: Oscillation Theory of Delay Differential Equations with Applications. Clarendon Press, New York (1991) Google Scholar
  11. 225.
    Kocic, V.L., Ladas, G., Qian, C.: Linearized oscillations in nonautonomous delay differential equations. Differ. Integral Equ. 6, 671–683 (1993) MathSciNetzbMATHGoogle Scholar
  12. 237.
    Kuang, Y., Zhang, B.G., Zhao, T.: Qualitative analysis of nonautonomous nonlinear delay differential equation. Tohoku Math. J. 43, 509–528 (1991) MathSciNetzbMATHCrossRefGoogle Scholar
  13. 243.
    Ladas, G., Qian, C.: Linearized oscillations for nonautonomous delay difference equations. In: Oscillation and Dynamics in Delay Equations, San Francisco, CA, 1991. Contemp. Math., vol. 129, pp. 115–125. Am. Math. Soc., Providence (1992) CrossRefGoogle Scholar
  14. 248.
    Ladde, G.S., Lakshmikantham, V., Zhang, B.G.: Oscillation Theory of Differential Equations with Deviating Arguments. Dekker, New York (1987) Google Scholar
  15. 262.
    Li, B., Kuang, Y.: Sharp conditions for oscillations in some nonlinear nonautonomous delay equations. Nonlinear Anal. 29, 1265–1276 (1997) MathSciNetzbMATHCrossRefGoogle Scholar
  16. 269.
    Liu, X., Ballinger, G.: Uniform asymptotic stability of impulsive delay differential equations. Comput. Math. Appl. 41, 903–915 (2001) MathSciNetzbMATHCrossRefGoogle Scholar
  17. 276.
    Luo, Z.G., Shen, J.H.: Oscillation for solutions of nonlinear neutral differential equations with impulses. Comput. Math. Appl. 42, 1285–1292 (2001) MathSciNetzbMATHCrossRefGoogle Scholar
  18. 295.
    d’Onofrio, A.: Stability properties of pulse vaccination strategy in SEIR epidemic models. Math. Biosci. 179, 57–72 (2002) MathSciNetzbMATHCrossRefGoogle Scholar
  19. 315.
    Sficas, Y.G., Staikos, V.A.: The effect of retarded actions on nonlinear oscillations. Proc. Am. Math. Soc. 46, 259–264 (1974) MathSciNetzbMATHCrossRefGoogle Scholar
  20. 318.
    Shen, J.H., Yu, J.S., Qian, X.Z.: A linearized oscillation result for odd-order neutral delay differential equations. J. Math. Anal. Appl. 186, 365–374 (1994) MathSciNetzbMATHCrossRefGoogle Scholar
  21. 343.
    Yu, J.: Oscillation of nonlinear delay impulsive differential equations and inequalities. J. Math. Anal. Appl. 265, 332–342 (2002) MathSciNetCrossRefGoogle Scholar
  22. 347.
    Yu, J., Yan, J.R.: Positive solutions and asymptotic behavior of delay differential equations with nonlinear impulses. J. Math. Anal. Appl. 207, 388–396 (1997) MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  • Ravi P. Agarwal
    • 1
  • Leonid Berezansky
    • 2
  • Elena Braverman
    • 3
  • Alexander Domoshnitsky
    • 4
  1. 1.Department of MathematicsTexas A&M University—KingsvilleKingsvilleUSA
  2. 2.Department of MathematicsBen-Gurion University of the NegevBeer-ShevaIsrael
  3. 3.Department of MathematicsUniversity of CalgaryCalgaryCanada
  4. 4.Department of Computer Sciences and MathematicsAriel University Center of SamariaArielIsrael

Personalised recommendations